# SDR SWAA2020051844741

- Difficulty date: April 23, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 55,710 hours, 32,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT BS500A TO BS500D RBL23 WL156 HAS CORROSION AROUND NUTPLATE HOLES / REMOVED & REPLACED THE DAMAGED FLOOR TO SIDEWALL SUPPORT BS500A - 500D RBL23; W/L156 WITH A NEW FLOOR TO SIDEWALL SUPPORT IAW SRM 51-40-02-0G-0 PAR 4(B-C)(1-3) & 7D(1-5) & DWG # 143A7500
